# SDR FDEA201109234081

- Difficulty date: September 23, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327062002000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PANEL 241GJ CRACKED MID AREA INNER SKIN REF AMM 53-10-16-06.  FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ25-005, REV J.  MAJOR REPAIR IAW GMM6-2-100.
